# SDR CA990210016

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 10382681
- Condition: Malfunctioned
- Location: Magneto
- Component: Bendix, IO68291018
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RUN-UP, THE RIGHT MAGNETO DID NOT CUT OUT.  THE CAPACITOR WAS REPLACED AND THE ENGINE RETURNED TO NORMAL.
